# SDR DL73K010216

- Difficulty date: February 6, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 47,468 hours, 37,003 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 INCH LONG CRACK WAS FOUND IN THE SKIN JUST BELOW STRINGER 18R AT FS 749.  THE CRACK WAS REMOVED WITH A CUTOUT AND     REPAIRED WITH AN ALUMINUM EXTERNAL DOUBLER PER B737 SRM 53-30-3, FIG 1 AND ER/A 379971-14, REV A.
